Electron. J. Diff. Equ., Vol. 2013 (2013), No. 175, pp. 1-11.

Existence of positive bounded solutions for nonlinear elliptic systems

Faten Toumi

In this article, we study a class of nonlinear elliptic systems in regular domains of $\mathbb{R}^n(n\geq 3)$ with compact boundary. More precisely, we prove the existence of bounded positive continuous solutions to the system $\Delta u=\lambda f(.,u,v)$, $\Delta v=\mu g(.,u,v)$, subject to some Dirichlet conditions. Our approach is essentially based on properties of functions in a Kato class $K^{\infty }(D)$ and the Schauder fixed point theorem.

Submitted August 15, 2012. Published July 29, 2013.
Math Subject Classifications: 34B15, 34B27, 35J66.
Key Words: Green function; Kato class; nonlinear elliptic systems; positive solution; Schauder fixed point theorem.

Show me the PDF file (244 KB), TEX file, and other files for this article.

Faten Toumi
Département de Mathématiques
Faculté des Sciences de Tunis
Campus Universitaire, 2092 Tunis, Tunisia
email: faten.toumi@fsb.rnu.tn

Return to the EJDE web page